# SDR DALA2015030602081

- Difficulty date: March 5, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON EXTERNAL SKIN AT FR.25+8.5" AND STR.42L ON LOWER FUSELAGE. PERFORM PERMANENT REPAIR ON EXTERNAL SKIN AT LEVEL FR 25+8.5" ON LOWER FUSELAGE IAW SRM 53-00-11, PARAGRAPH 4W, STEP 7, FIG 239.
